MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HEALIX ADVANCE BR ANCHOR W/ DYNATAPE SUTURE WITH (1) 2.5MM WHITE/BLACK DY; TENDON/LIGAMENT BONE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL HEALIX ADVANCE BR ANCHOR W/ DYNATAPE SUTURE WITH (1) 2.5MM WHITE/BLACK DY; TENDON/LIGAMENT BONE ANCHOR, BIOABSORBABLE
Model Number 280723
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 2 for (b)(4).It was reported by a healthcare professional through clinical research that during a rotator cuff repair procedure of the left shoulder on (b)(6) 2022, it was observed that the healix advance br anchor w/ dynatape suture tcp/plga absorbable anchor with (1) 2.5mm white/black dy device pulled through the anchor.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.A1: patient identifier: (b)(6).Udi: (b)(4) the lot number was unknown.D4, g1, h4: the lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narratve: investigation summary = the complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HEALIX ADVANCE BR ANCHOR W/ DYNATAPE SUTURE WITH (1) 2.5MM WHITE/BLACK DY
Common Device Name
TENDON/LIGAMENT BONE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16979270
Report Number1221934-2023-02078
Device Sequence Number6723901
Product Code MAI
UDI-Device Identifier10886705031023
UDI-Public10886705031023
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number280723
Device Catalogue Number280723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale